×

Bounded perturbations of forced harmonic oscillators at resonance. (English) Zbl 0194.12003


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Cesari, L., Functional analysis and periodic solutions of nonlinear differential equations, Contributions to Differential Equations, 1, 149-157 (1963) · Zbl 0132.07101
[2] Cronin, J., Fixed Points and Topological Degree in Nonlinear Analysis (1964), Providence: American Mathematical Society, Providence · Zbl 0117.34803
[3] Hale, J. K., Oscillations in Nonlinear Systems (1963), New York: McGraw-Hill, New York · Zbl 0115.07401
[4] Lazer, A. C., On Schauder’s fixed point theorem and forced second-order nonlinear oscillations, J. Math. Ana. and Appl., 21, 421-425 (1968) · Zbl 0155.14001
[5] Lazer, A. C., On the computation of periodic solutions of weakly nonlinear differential equations, SIAM J. Appl. Math, 15, 1158-1170 (1967) · Zbl 0173.18003
[6] Leach, D. E., A uniqueness theorem, Notices Amer. Math. Soc., 15, 397-397 (1968)
[7] Loud, W. S.; Harris, W. A. Jr.; Sibuya, Y., Periodic solutions of nonlinear differential equations of Duffing type, Differenzial and Functional Equations, 199-224 (1967), New York: Benjamin, New York
[8] Frederickson, P. O.; Lazer, A. C., Necessary and sufficient damping in a second order oscillator, J. Differential Eqs., 5, 262-270 (1969) · Zbl 0167.07902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.